Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dynamical systems with two degrees of freedom


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 18 (1917), 199-300
MSC: Primary 70H03; Secondary 34C25, 37C27
MathSciNet review: 1501070
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70H03, 34C25, 37C27

Retrieve articles in all journals with MSC: 70H03, 34C25, 37C27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1917-1501070-3
PII: S 0002-9947(1917)1501070-3
Article copyright: © Copyright 1917 American Mathematical Society